# SDR SWAA2021070689401

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 13,694 hours, 30,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND; WITH BOTH GROUND PWR OR APU POWER; THE FRONT PROVISIONING DOOR EMER. EXIT LIGHT STAYS ILLUMINATED; AND THE FRONT ENTRY EMER EXIT LT AND COCKPIT DOME LIGHT ILLUMINATE INTERMITTENTLY (IN SYNC WITH EACH OTHER). / FOUND C/B EMER. CHARGER 'FWD' POPPED AT P18-3 A-11 - CLEANED CONNECTOR AT DISCONNECT D-13018 - RESET C/N IAW M/M 20-60-01 - EMER. LIGHTS - OPS CK NORMAL IAW M/M 33-51-00
